# SDR 98FDEA00090

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N504FE
- Make and model: Boeing 727-25
- Aircraft serial: 18274
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 651781823
- Condition: Failed
- Location: Nr 2 Le Slat
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 LED WOULD NOT RETRACT AFTER T/O.  ACCOMPLISHED RED TABS.  REMOVED AND REPLACED NR 2 SLAT ACT THRU STEP G AS PER M/M 27-81-32 PG 408.80531.  COMPLETED INSTALLATION, CONNECTED ROD END AND INSTALLED PANELS, LEAK AND OPS CK OK.
